# SDR DXTA2022022157120

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 12,784 hours, 8,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: REPEAT WRITEUP. EMER LIGHTS FAILED PRE BATTERY CONNECTED TEST AND POST BATTERY CONNECTING TESTING, THEY NEVER CAME ON.  ALSO, AFTER CONNECTING MAIN BATTERIES, COCKPIT MAIN BATTERY SWITCHES AND APU MASTER WERE LEFT IN "ON" POSITION BY MAINTENANCE STAFF.  THEY SHUT THE PLANE DOWN BY JUST DISCONNECTING THE BATTERIES. // SIGNOFF// INSPECTED WIRING TO #4 EMERGENCY BATTERY PACK IN REFERENCE TO CE-680 WD 33-50-01. NO DEFECTS NOTED. REPLACE FUSE WITH NEW CUSTOMER SUPPLIED SAMP FUSE (PN ON/OFF·S2565-5) IN REFERENCE TO CE·680 WD 33-50-01. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IN REFERNCE TO CE-680 33-50-00-7100, TO DUPLICATE DISCREPANCY. FOUND SYSTEM OPERATIONAL. TIMED EMER LIGHTS ON FOR 15 MINUTES NO DEFECTS NOTED, BEGAN NETJETS TC·FLT-33-1001. BATTERY DRAINED AND RECHARGED, STILL NOT DEFECTS NOTED, EMER LIGHTS OP CHECK GOOD. REINSTALLED #4 BATTERY PACK TO ORIGINAL CONFIGURATION AND CLOSED UP ACCESS PANELS, REF CE·680 AMM 33-50-10
